Skip to content Skip to navigation

Volume 4 (2007)

Volume 4 (2007)

Number 1 - 2007

  1. L. Noui, Une classe de groupes localement nilpotents . Afr Diaspora J. Math. Vol. 4 (2007). no. 1,
  2. A. Senoussaoui, Opérateurs h-admissibles matriciels à symbole opérateur . Afr Diaspora J. Math. Vol. 4 (2007). no. 1,
  3. N. Mahdou, On P-Coherent Rings . Afr Diaspora J. Math. Vol. 4 (2007). no. 1,
  4. N. Midoune and L. Noui, Maximal Complexity of Trivectors . Afr Diaspora J. Math. Vol. 4 (2007). no. 1,
  5. H. K. Nashine, Existence of Random Best Approximation For Noncommutative Maps . Afr Diaspora J. Math. Vol. 4 (2007). no. 1,
  6. A. Rashid and L. Yuan, Legendre Pseudo Spectral Method For the Incompressible Navier-Stokes Equations on the Sphere . Afr Diaspora J. Math. Vol. 4 (2007). no. 1,
  7. A. Tsemo, Non-Abelian Cohomology: The Point of View of Gerbed Tower . Afr Diaspora J. Math. Vol. 4 (2007). no. 1,

Number 2 - 2007

  1. T. A. Al-Hawary, A New Class of Matroids . Afr Diaspora J. Math. Vol. 4 (2007). no. 2,
  2. J. D. Lawson and A. T. Lisan, Isotropy Groups and Group Topologies . Afr Diaspora J. Math. Vol. 4 (2007). no. 2,
  3. S. Chaari and H. Ouerdiane, White Noise Analysis in the Poisson Space . Afr Diaspora J. Math. Vol. 4 (2007). no. 2,
  4. R. P. Agarwal and S. Nadarajah, Skew Distributions I . Afr Diaspora J. Math. Vol. 4 (2007). no. 2,
  5. M. Erraoui and Y. Ouknine, Une représentation non canonique du drap brownien . Afr Diaspora J. Math. Vol. 4 (2007). no. 2,
  6. L. Honghai and L. Lanzhe, Sharp Function Estimates for Maximal Multilinear Commutator of Bochner-Riesz Operator . Afr Diaspora J. Math. Vol. 4 (2007). no. 2,

Number 3 - 2007

(Advances in Mathematics)

Editors: T. Diagana, G. M. N'Guérékata, and S. Zarati

  1. D. Bugajewska and D. O'Regan, Upper and Lower Solutions of Differential Equations via Approximate Derivatives and the Denjoy Integral . Afr Diaspora J. Math. Vol. 4 (2007). no. 3,
  2. D. Bourguiba, S. Hammouda and S. Zarati, Profondeur et Cohomologie Équivariante . Afr Diaspora J. Math. Vol. 4 (2007). no. 3,
  3. C. S. Gal, S. G. Gal, and G. M. N'Guérékata, Existence and Uniqueness of Almost Automorphic Mild Solutions to Semilinear Fuzzy Differential Equations . Afr Diaspora J. Math. Vol. 4 (2007). no. 3,
  4. M. Erraoui and Y. Ouknine, Note on the Smoothness of the Law of Fractional Brownian Sheet . Afr Diaspora J. Math. Vol. 4 (2007). no. 3,
  5. S. M. Einstein-Matthews and C. H. Lutterodt, Rational Approximants in a Polydisk versus a Ball in CN . Afr Diaspora J. Math. Vol. 4 (2007). no. 3,
  6. G. M. N'Guérékata, Almost Automorphic Solutions of Some Integrodifferential Equations in Fréchet Spaces . Afr Diaspora J. Math. Vol. 4 (2007). no. 3,
  7. C. C. Kokonendji and D. Pommeret, Characterization of Multivariate Exponential Families with Polynomial Variance Function . Afr Diaspora J. Math. Vol. 4 (2007). no. 3,
  8. C. C. Kokonendji and S. Marque, A Strict Arcsine Regression Model . Afr Diaspora J. Math. Vol. 4 (2007). no. 3,
  9. M. Dammak, S. Hammouda, and S. Zarati, Depth and Group Actions . Afr Diaspora J. Math. Vol. 4 (2007). no. 3,
  10. A. Jouini and K. Trimeche, Dunkl Wavelet Packets Associated With The Dunkl Operator On R . Afr Diaspora J. Math. Vol. 4 (2007). no. 3,
  11. H. Mejjaoli and K. Trimeche, The Jacobi-Dunkl Transform of W-Spaces and Applications . Afr Diaspora J. Math. Vol. 4 (2007). no. 3,
  12. T. Robart, Abstract Differential Groupoid - From Lie Pseudogroups of Finite Type To Infinite Ones . Afr Diaspora J. Math. Vol. 4 (2007). no. 3,